Alert archive / Montana / Winter Storm Warnings in 2006

Winter Storm Warning 2, NWS Great Falls, MT

January 14, 2006

NWS Great Falls, MT issued this winter storm warning at Jan 14, 2006, 2:55 PM MST. It took effect at Jan 14, 2006, 11:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2006, 2:55 PM MST (21:55 UTC)
In effect from
Jan 14, 2006, 11:00 PM MST
Expired
Jan 15, 2006, 2:18 PM MST
In force
15 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 142155
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
255 PM MST SAT JAN 14 2006

.A MOIST PACIFIC STORM SYSTEM WILL MOVE INTO THE NORTHERN ROCKIES
TONIGHT AND ACROSS MONTANA SUNDAY. RAIN AND MOUNTAIN SNOW WILL
DEVELOP LATE THIS EVENING OVER SOUTHWEST MONTANA WITH SNOW LEVELS
LOWERING TO THE VALLEY FLOORS BY SUNDAY MORNING. SNOW WILL BECOME
HEAVY AT TIMES ABOVE 6000 FEET LATE TONIGHT THROUGH TOMORROW
MORNING BEFORE DIMINISHING LATE SUNDAY AFTERNOON. 

MTZ008-015-055-150500-
/O.NEW.KTFX.WS.W.0002.060115T0600Z-060116T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE CITIES OF...DILLON...ENNIS...BOZEMAN...
WEST YELLOWSTONE
255 PM MST SAT JAN 14 2006

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST SUNDAY ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST SUNDAY. 

RAIN AND MOUNTAIN SNOW WILL DEVELOP LATE THIS EVENING AND CONTINUE
THROUGH SUNDAY AFTERNOON OVER THE MOUNTAINS. SNOW WILL BECOME
HEAVY AT TIMES LATE TONIGHT THROUGH SUNDAY MORNING BEFORE
DIMINISHING LATE SUNDAY AFTERNOON. SNOW LEVELS WILL LOWER TO THE
VALLEY FLOORS SUNDAY MORNING WITH TOTAL SNOW ACCUMULATIONS OF 6 TO
12 INCHES EXPECTED IN THE MOUNTAINS ABOVE 6000 FEET AND 1 TO 3
INCHES BELOW 6000 FEET. IN ADDITION...WEST TO SOUTHWEST WINDS WILL
INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH OVER THE HIGHER
TERRAIN...CAUSING AREAS OF BLOWING AND DRIFTING SNOW WITH
VISIBILITIES REDUCED TO LESS THAN A QUARTER MILE AT TIMES...ESPECIALLY
ACROSS MOUNTAIN PASSES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
4 follow-up statements
000 
WWUS45 KTFX 150358
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
858 PM MST SAT JAN 14 2006

.A MOIST PACIFIC STORM SYSTEM WILL MOVE INTO THE NORTHERN ROCKIES
TONIGHT AND ACROSS MONTANA SUNDAY. RAIN AND MOUNTAIN SNOW WILL
DEVELOP BY MIDNIGHT OVER SOUTHWEST MONTANA WITH SNOW LEVELS
LOWERING TO THE VALLEY FLOORS BY SUNDAY MORNING. SNOW WILL BECOME
HEAVY AT TIMES ABOVE 6000 FEET LATE TONIGHT THROUGH SUNDAY
MORNING BEFORE DIMINISHING LATE SUNDAY AFTERNOON.

MTZ008-015-055-151300-
/O.CON.KTFX.WS.W.0002.060115T0600Z-060116T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE CITIES OF...DILLON...ENNIS...BOZEMAN...
WEST YELLOWSTONE
858 PM MST SAT JAN 14 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY. 

RAIN AND MOUNTAIN SNOW HAS DEVELOPED OVER THE CONTINENTAL DIVIDE
AND WILL SPREAD EAST ACROSS THE REMAINDER OF SOUTHWEST MONTANA
OVERNIGHT. SNOW WILL BECOME HEAVY AT TIMES LATE TONIGHT THROUGH
SUNDAY MORNING BEFORE DIMINISHING LATE SUNDAY AFTERNOON. SNOW
LEVELS WILL LOWER TO THE VALLEY FLOORS SUNDAY MORNING WITH TOTAL
SNOW ACCUMULATIONS OF 6 TO 12 INCHES EXPECTED IN THE MOUNTAINS
ABOVE 6000 FEET AND 1 TO 3 INCHES BELOW 6000 FEET. IN
ADDITION...WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH
WITH GUSTS TO 35 MPH OVER THE HIGHER TERRAIN...CAUSING AREAS OF
BLOWING AND DRIFTING SNOW WITH VISIBILITIES REDUCED TO LESS THAN A
QUARTER MILE AT TIMES...ESPECIALLY ACROSS MOUNTAIN PASSES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 151133
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
433 AM MST SUN JAN 15 2006

.A MOIST PACIFIC STORM SYSTEM WILL MOVE ACROSS MONTANA TODAY. SNOW
WILL CONTINUE ACROSS THE SOUTHWEST MONTANA MOUNTAINS...WITH
OCCASIONAL SNOW IN THE VALLEYS. SNOW WILL BE HEAVY AT TIMES ABOVE
6000 FEET...WITH SEVERAL MORE INCHES POSSIBLE. A PASSING COLD
FRONT WILL BRING GUSTY WEST TO NORTHWEST SURFACE WINDS...CAUSING
REDUCED VISIBILITIES DUE TO BLOWING SNOW. THE SNOW AND WIND WILL
DIMINISH THIS EVENING.

MTZ008-015-055-151700-
/O.CON.KTFX.WS.W.0002.000000T0000Z-060116T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE CITIES OF...DILLON...ENNIS...BOZEMAN...
WEST YELLOWSTONE
433 AM MST SUN JAN 15 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON ABOVE 6000 FEET...

SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHWEST MONTANA INTO
THIS AFTERNOON. ADDITIONAL SNOWFALL ACCUMULATIONS OF 2 TO 6 INCHES
CAN BE EXPECTED ABOVE 6000 FEET...WITH TOTAL STORM ACCUMULATIONS
OF 4 TO 11 INCHES BY THIS EVENING. WEST TO NORTHWEST WINDS OF 10
TO 20 MPH WITH GUSTS TO 30 MPH WILL CAUSE BLOWING AND DRIFTING OF
THE SNOW. VISIBILITIES WILL BE REDUCED TO A QUARTER MILE AT TIMES
DUE TO BLOWING SNOW. THE SNOW AND WIND WILL DIMINISH THIS EVENING.

OCCASIONAL SNOW CAN ALSO BE EXPECTED TODAY IN THE VALLEYS. NEW
SNOW ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED...WITH TOTAL
STORM ACCUMULATIONS OF 1 TO 4 INCHES BY THIS EVENING. THE SNOW
WILL TAPER OFF THIS EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 151648
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
948 AM MST SUN JAN 15 2006

.A MOIST PACIFIC STORM SYSTEM WILL MOVE ACROSS MONTANA TODAY.
SNOW WILL CONTINUE ACROSS THE SOUTHWEST MONTANA MOUNTAINS...WITH
OCCASIONAL SNOW IN THE VALLEYS. SNOW WILL BE HEAVY AT TIMES ABOVE
6000 FEET...WITH SEVERAL MORE INCHES POSSIBLE. A PASSING COLD
FRONT WILL BRING GUSTY WEST TO NORTHWEST SURFACE WINDS...CAUSING
REDUCED VISIBILITIES DUE TO BLOWING SNOW. THE SNOW AND WIND WILL
DIMINISH THIS EVENING.

MTZ008-015-055-160000-
/O.CON.KTFX.WS.W.0002.000000T0000Z-060116T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE CITIES OF...DILLON...ENNIS...BOZEMAN...
WEST YELLOWSTONE
948 AM MST SUN JAN 15 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON ABOVE 6000 FEET...

SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHWEST MONTANA INTO
THIS AFTERNOON. ADDITIONAL SNOWFALL ACCUMULATIONS OF 2 TO 5 INCHES
CAN BE EXPECTED ABOVE 6000 FEET...WITH TOTAL STORM ACCUMULATIONS
OF 4 TO 12 INCHES BY THIS EVENING. WEST TO NORTHWEST WINDS OF 10
TO 20 MPH WITH GUSTS TO 30 MPH WILL CAUSE BLOWING AND DRIFTING OF
THE SNOW. VISIBILITIES WILL BE REDUCED TO A QUARTER MILE AT TIMES
DUE TO BLOWING SNOW. THE SNOW AND WIND WILL DIMINISH THIS EVENING.

OCCASIONAL SNOW CAN ALSO BE EXPECTED TODAY IN THE VALLEYS. NEW
SNOW ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED...WITH TOTAL
STORM ACCUMULATIONS OF 1 TO 4 INCHES BY THIS EVENING. THE SNOW
WILL TAPER OFF THIS EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 152118
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
218 PM MST SUN JAN 15 2006

MTZ008-015-055-152230-
/O.CAN.KTFX.WS.W.0002.000000T0000Z-060116T0000Z/
BEAVERHEAD-MADISON-GALLATIN-
INCLUDING THE CITIES OF...DILLON...ENNIS...BOZEMAN...
WEST YELLOWSTONE
218 PM MST SUN JAN 15 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. SNOWFALL HAS DIMINISHED OVER SOUTHWEST
MONTANA THIS AFTERNOON AND ONLY SCATTERED SNOW SHOWERS ARE
EXPECTED THROUGH THE EVENING. WIND SPEEDS WILL ALSO DIMINISH THIS
EVENING ENDING THE THREAT OF BLOWING SNOW.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 14, 2:12 PM MST, 43 minutes earlier.

Area forecast discussion, Jan 14, 2:12 PM MST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
212 PM MST SAT JAN 14 2006

.DISCUSSION...
TONIGHT THROUGH MONDAY...AFTER A DAY THAT SAW RECORD HIGH
TEMPERATURES IN PARTS OF CENTRAL MONTANA A SIGNIFICANT CHANGE IN THE
WEATHER IS EXPECTED TONIGHT. AN UPPER LEVEL TROUGH HAS MOVED INLAND
FROM THE WEST COAST AND WILL MARCH EASTWARD TONIGHT...PASSING
THROUGH MY CWA BY SUNDAY NIGHT. IN THE SOUTHWEST FLOW TONIGHT AND
SUNDAY MORNING EXPECT CONSIDERABLE SNOWFALL IN THE MOUNTAINS OF
SOUTHWEST MONTANA. ALONG WITH THE SNOW WILL BE SOME GUSTY WINDS
WHICH WILL MAKE FOR SOME DANGEROUS CONDITIONS ESPECIALLY GOING
THROUGH THE MOUNTAIN PASSES SO HAVE DECIDED TO ISSUE A WINTER STORM
WARNING FOR ELEVATIONS ABOVE 6000 FEET IN EXTREME SOUTHWEST MONTANA
FOR LATE TONIGHT AND SUNDAY. OTHER AREAS WILL SEE SEVERAL INCHES OF
NEW SNOWFALL IN THE MOUNTAINS AND A COUPLE INCHES OVER THE PLAINS.
SNOW WILL TAPER OFF SUNDAY NIGHT AND WILL ONLY SEE A FEW SHOWERS
OVER THE MOUNTAINS BY MONDAY AS THE TROUGH MOVES OFF INTO THE
DAKOTAS AND A RIDGE BUILDS UP OVER THE WESTERN STATES.

IN ADDITION TO THE SNOW THE TROUGH WILL BRING MUCH COOLER...THOUGH
STILL SLIGHTLY ABOVE NORMAL...TEMPERATURES. WINDS WILL BE ON THE
BREEZY SIDE THROUGH THE SHORT TERM WITH WINDY CONDITIONS ON SUNDAY.
THOMSON

MONDAY NIGHT THROUGH THURSDAY NIGHT...LITTLE CHANGE TO THE FORECAST.
WEAK UPPER LEVEL RIDGE MONDAY NIGHT MOVES EASTWARD TUESDAY. WARM
FRONT OVER CWA TUESDAY AFTERNOON FOLLOWED BY ANOTHER COLD FRONT
WEDNESDAY NIGHT. UPPER LEVEL TROF TO MOVE THROUGH THURSDAY AND
THURSDAY NIGHT WITH NORTHWEST FLOW ALOFT. PRECIPITATION REMAINS
MAINLY OVER THE WESTERN AND SOUTHWESTERN ZONES. STRONG AND GUSTY
WINDS CAN BE EXPECTED ESPECIALLY ALONG THE ROCKY MOUNTAIN FRONT AND
NORTH CENTRAL ZONES. TEMPERATURES WILL REMAIN ABOVE NORMAL. CAMP

FRIDAY AND SATURDAY...A NORTHWEST TO WESTERLY FLOW INDICATED BY
THE LATEST MODELS SUGGEST A RETURN TO COOLER MORE SEASONAL
TEMPERATURES WITH SNOW FOR THE MOUNTAINS. THE PLAINS HAVE A SLIGHT
CHANCE FOR ISOLATED PRECIPITATION. BREEZY CONDITIONS ALONG THE
ROCKY MOUNTAIN FRONT WILL ALSO ACCOMPANY THIS NORTHWEST TO
WESTERLY FLOW ALOFT. SAUCIER

&&

.AVIATION...
UPDATED 1800Z.
AN UPPER LEVEL HIGH PRESSURE RIDGE IS EAST OF THE AREA AND A LOW
PRESSURE TROF IS MOVING THROUGH THE PACIFIC NORTHWEST. MODERATELY
STRONG AND GUSTY WINDS WILL DEVELOP AFTER 06Z SUNDAY OVER THE
ROCKIES AND ADJACENT PLAINS. MOISTURE WILL INCREASE OVER THE AREA AS
THE TROUGH MOVES CLOSER TO THE ROCKIES. MOUNTAIN SNOW WILL DEVELOP
OVERNIGHT WITH LOCAL IFR CONDITIONS OVER THE WESTERN
MOUNTAINS....ELSEWHERE VFR CONDITIONS WILL PREVAIL THROUGH 18Z
SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  31  41  18  37 /  30  20  20   0
CTB  28  36  17  34 /  30  30  30   0
HLN  29  40  19  37 /  40  20  20   0
BZN  25  34   9  31 /  40  40  20  10
WEY   8  26 -10  20 /  60  60  30  20
DLN  23  29   9  27 /  50  30  20  10
HVR  28  41  18  36 /  30  30  30   0
LWT  30  38  18  35 /  40  40  30   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY
FOR MTZ008-MTZ015-MTZ055 FOR ELEVATIONS ABOVE 6000 FEET.

&&

SHORT TERM...THOMSON
LONG TERM...CAMP/SAUCIER
AVIATION...ZELZER

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 14, 2:37 PM MST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
237 PM MST SAT JAN 14 2006

MTZ009-048-152145-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
237 PM MST SAT JAN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL BRING SNOW TO THE MOUNTAINS TONIGHT THROUGH
SUNDAY. ACCUMULATIONS OF 6 TO 8 INCHES CAN BE EXPECTED ABOVE 6000
FEET. SNOW LEVELS WILL LOWER DOWN TO THE PLAINS TONIGHT...WITH AN
INCH OR TWO OF SNOW POSSIBLE BY MORNING. WEST TO SOUTHWEST WINDS
OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL ALSO DEVELOP. THE
COMBINATION OF THE SNOW AND WIND WILL CAUSE REDUCED VISIBILITIES
DUE TO BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010>013-044>047-049>051-152145-
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
237 PM MST SAT JAN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A CHANCE OF FREEZING RAIN WILL DEVELOP AROUND MIDNIGHT AND WILL
LAST THROUGH EARLY MORNING. LITTLE ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ014-052>054-152145-
CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-BROADWATER-MEAGHER-
237 PM MST SAT JAN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-055-152145-
BEAVERHEAD-MADISON-GALLATIN-
237 PM MST SAT JAN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL BRING SNOW TO THE MOUNTAINS TONIGHT THROUGH SUNDAY.
ACCUMULATIONS OF 6 TO 12 INCHES CAN BE EXPECTED ABOVE 6000 FEET.
SNOW LEVELS WILL LOWER DOWN TO VALLEY FLOORS TONIGHT...WITH 1 TO 3
INCHES OF SNOW POSSIBLE BY MORNING. WEST TO SOUTHWEST WINDS OF 15
TO 25 MPH WITH GUSTS TO 40 MPH WILL ALSO DEVELOP. THE COMBINATION
OF THE SNOW AND WIND WILL CAUSE REDUCED VISIBILITIES DUE TO
BLOWING SNOW.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Winter Storm Warnings in Montana, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.